# SDR HEEA0016461

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066107800
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF NAV RECEIVER READS 177 OFF, NOT FOLLOWING COMPASS.
